# SDR COM60395

- Difficulty date: January 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N927CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7031
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Valve
- Part number: B9731653
- Condition: Failed
- Location: Lt Eng Sov
- Part time: 2,758 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE FUEL SHUT OFF VALVE FAIL MESSAGE ON EICAS.  REPLACED LT SOV.
